MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.60783

Медицинская библиотека · Cureus · 2024

Linear Leucoderma Following Intralesional Steroid Injection.

Beena Anjana, Sapam Ranjeeta, Devi Gurumayum Chitralekha, Lnu Anas, Leishangthem Julie

Клинический случайСтатьяПеревод в очереди

Аннотация

Intralesional steroid injections avoid potential side effects associated with systemic administration, such as hypothalamus-pituitary-adrenal axis suppression, endocrine changes, allergic reactions, syncope, and blindness, but do not spare local side effects, such as pain, hemorrhage, ulceration, atrophy, hypopigmentation, calcification, secondary infection, granuloma formation, and allergic reaction. Linear leukoderma following intralesional steroid is a rare but known complication. Here, we report a case of a 23-year-old female presented with cutaneous linear depigmentation along the volar aspect of her left forearm developed three months following a single episode of injection triamcinolone acetonide for ganglion cyst.

Для цитирования: Beena Anjana, Sapam Ranjeeta, Devi Gurumayum Chitralekha, Lnu Anas, Leishangthem Julie. Linear Leucoderma Following Intralesional Steroid Injection.. Cureus. 2024. DOI: 10.7759/cureus.60783.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.